# SDR WX0A2025032432363

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 50,377 hours, 30,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L2 LOWER EMERGENCY EXIT LIGHT COVER CAME OFF / INSTALLED L2 LOWER EMERGENCY EXIT COVER IAW AMM 33-51-13-400-001A. NO FURTHER DEFECTS NOTED."
